# SDR QXEA2014121501067

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 32,664 hours, 34,062 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FWD FLAT BULKHEAD CORRODED ON FWD LOWER SURFACE.  REPAIRED IAW RD8/4-25-349.
